# SDR CALA2014071191415

- Difficulty date: July 3, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 41,413 hours, 17,963 cycles
- Engine: Iae V2527A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER SKIN SHOWS SIGNS OF WATER INGRESS AT 101 INCHES FROM INBD END 5 INCHES FROM TE 7 INCHES IN DIAM.  REPAIRED IAW SRM 55-21-11 RPR 5 E PARA 2 A - B CONFIG 1 FIG 205.  THIS REPAIR REQUIRES INSPECTION IAW SRI 55-21-11-2-002-00 TABLE 203.  FIRST INSPECTION DUE AT 60000FC & 120000 FH AFTER COMPONENT DELIVERY.  CURRENT PTC IS 17963 & PTT IS 41413.
